# SDR DLM88961237

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Engine: Pwa JT8D219
- System (JASC): 4970 · APU Indicating System
- Part: Oil Press Light
- Condition: Illuminated
- Location: Apu
- Part time: 2,589 hours
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

APU FAULT LIGHT WITH APU LOW OIL PRESSURE LIGHT CAME ON IN-FLIGHT.  (NR 1 GEN ON PREVIOUS MCO).
